# SDR SWAA2022102865498

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 22,802 hours, 10,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT INTERIOR EMERGENCY EXIT LIGHTS INOP. / [01] R&R?D FWD LEFT EMERGENCY EXIT LIGHTS BATTERY PACK
